# SDR C2XA95IA005

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: 'T' Profile
- Part number: 12004449001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RT AFT 'T' PROFILE CORRODED AT FRAME 40.  MAINTENANCE REMOVED AND REPLACED THE 'T' PROFILE, AIRCRAFT APPROVED FOR RETURN TO SERVICE.  TOTAL CYCLES 15,473.  (Z)
